WELMATE Allergy Relief, Diphenhydramine 50mg - 1000 Capsules (Generic Benadryl)

Regular price $19.95

Wellspring Meds

Purchase Options
Delivery Frequency
- +
Free Shipping & Returns
Free Delivery:
Free Shipping & Returns
Expedited Delivery:
  • WELMATE Allergy Relief | Diphenhydramine 50 mg | 1000 Capsules
  • Compare to the active ingredient in Benadryl Allergy Extra Strength
  • Fast and effective allergy relief from common symptoms such as sneezing, runny nose, itchy throat, and watery eyes.
  • Diphenhydramine is an antihistamine known to treat hay fever and other allergies.


Thoughtfully formulated WELMATE Diphenhydramine 50 mg  Allergy relief capsules. Helps relieve allergy symptoms such as watery eyes, runny nose, itching   eyes/nose, sneezing, hives, and itching. It works by blocking histamine, a natural substance that your body produces during an allergic reaction.


Related Products

Looking for relief from upper respiratory allergies or hay fever? With Welmate's Allergy Relief capsules, you can have temporary relief from runny nose, sneezing, itchy, watery eyes and itching of the nose or throat due to allergies or hay fever. Compare to active ingredient of Benadryl Allergy Extra Strength.

Diphenhydramine HCl 50 mg

black iron oxide, d&c red #28, fd&c blue #1, fd&c red #40, gelatin, lactose monohydrate, magnesium stearate, silicon dioxide, sodium lauryl sulfate

Do not use to may a child sleepy or with any other product that contains diphenhydramine even one used on skin. Ask a doctor before taking if you have glaucoma, a breathing problem or trouble urinating due to an enlarged prostate gland. Ask a doctor or pharmacist before taking if you take sedatives or tranquilizers. When using this product, drowsiness may occur, avoid alcoholic drinks and sedatives as they will increase the drowsiness. Use caution when driving or operating machinery. Excitability may occur, especially in children. If pregnant or nursing, ask your doctor before using. Keep out of reach of chilren. Do not use if safety seal under cap is broken or missing.

Looking for relief from upper respiratory allergies or hay fever? With Welmate's Allergy Relief capsules, you can have temporary relief from runny nose, sneezing, itchy, watery eyes and itching of the nose or throat due to allergies or hay fever. Compare to active ingredient of Benadryl Allergy Extra Strength.

Diphenhydramine HCl 50 mg

black iron oxide, d&c red #28, fd&c blue #1, fd&c red #40, gelatin, lactose monohydrate, magnesium stearate, silicon dioxide, sodium lauryl sulfate

Do not use to may a child sleepy or with any other product that contains diphenhydramine even one used on skin. Ask a doctor before taking if you have glaucoma, a breathing problem or trouble urinating due to an enlarged prostate gland. Ask a doctor or pharmacist before taking if you take sedatives or tranquilizers. When using this product, drowsiness may occur, avoid alcoholic drinks and sedatives as they will increase the drowsiness. Use caution when driving or operating machinery. Excitability may occur, especially in children. If pregnant or nursing, ask your doctor before using. Keep out of reach of chilren. Do not use if safety seal under cap is broken or missing.

Reviews